Mybulen contains ibuprofen ( an anti-inflammatory analgesic ), and two other painkillers, paracetamol and codeine. All overdoses are a bad idea. Combining them with alcohol makes it worse. But the overdose you describe should not have caused significant harm, and obviously she has survived it : the issue now is the seizures. Codeine can be associated with seizures in some circumstances, though one wouldn't ordinarily expect this in the situation you describe. The dose wouldn't have been very high, and not present for long enough to cause withdrawal problems which can occur when one has been taking a significant dose for some time. Even withdrawal from alcohol, if one has been taking lots over some time, can cause fits. But again, this doesn't seem to fit the situation you describe.
It's hard for me to comment on the opinions of the different doctors as I don't know the details they were considering. Problems can occur with such shunts ; I wonder what made the doctors suspect this as the cause of the fits. If the neurologist, who should be really expert on fits, thinks this is not the cause, then of course he should be able to suggest what WAS the cause, and what should be done about it. Presumably there would also be some way for them to check on the status of the shunts. There are various simple tests which could confirm if there is or is not an infection.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.